Do ACE inhibitors cause weight gain?

0 votes
asked Jun 3 in Weight Loss/Dieting by beyourself240 (1,100 points)
Do ACE inhibitors cause weight gain?

1 Answer

0 votes
answered Jun 3 by Jamie (19,000 points)
ACE Inhibitors can cause weight gain in some people as some people who are using ACE Inhibitors experience an increase in appetite which is what causes the weight gain.

Then again some people on ACE Inhibitors experience the opposite and may have less of an appetite which could also aid in weight loss.

An ACE Inhibitor cough usually takes between 3 months to 4 months to fully go away.

Some people who have a cough when taking ACE Inhibitors may see the cough go away within a month or two but most ACE Inhibitor coughs take 4 months to fully go away.

ACE Inhibitors work slowly and are not fast working as it can take a month or two for the ACE Inhibitors to begin working in your body.

Ace Inhibitors also known as "Angiotensin-converting-enzyme inhibitors" are a class of medication that is used primarily for the treatment of high blood pressure and heart failure.

The ACE Inhibitors work by causing relaxation of blood vessels as well as a decrease in blood volume, which leads to lower blood pressure and decreased oxygen demand from the heart.

When you begin taking ACE Inhibitors it can take a few months before you notice a good improvement in your symptoms.

Most times ACE Inhibitors do not work immediately and can take a few months to notice results.

So if you don't notice results immediately when taking ACE Inhibitors then there's nothing to worry about.

ACE Inhibitors also sometimes work faster on younger people than they do on older people but it can vary.

If you don't notice results within 4 months of taking the ACE Inhibitors then you should speak with your doctor.

39,351 questions

43,542 answers

277 comments

1,838,379 users

...